# SDR REXA2024062000465

- Difficulty date: January 25, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N490PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15490
- Aircraft time: 6,689 hours, 5,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB CRACKED AT 2 OFF LOCATIONS. REPAIRED PAX DOOR AFT WEB IAW CRJ 900 SRM 52-11-04-201-004-A01.
